Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain on chest, neck. Prescribed omeprazole, olfen. Not helping. Advise?


I am 29 yrs old male, from last 3-4 days i severe pain exactly opposite from center of chest (back side) and from last two days chest pain stated on right side beside this some time my neck nerves are paining too i consult a local doctor here he has given me "omeprazole & Olfen 100", since then i was taking it but its not benefiting me. Could someone help me out
Asked On : Thu, 2 May 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having gastritis or hyperacidity.
Continue medicine for few days and if there is no improvement then go for EKG to rule out any cardiac ailment.
There is another possibility of having Costo-chondritis.
If EKG is normal then take some analgesic medicine like Diclo-para combination tablet.
Avoid fried, chillies and junk food.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor